advertisement
Question
Posted by: Jane | 2010-01-14

Effects of the Pill?

I' ve been on the Pill for about 13 years and went of Yasmin (the latest one) in May 09 (I' m 26). There didn' t seem to be any major side effects until December 09: I noticed in September I started to gain a bit of weight (1.5kg), but by December it got a lot worse - I picked up an additional 3.5kg (in 3 months! - total of 5kg in 3-4 months).
My weight has been constant for the last 6 years (follow a low GI diet and exercise regularly), and in the past not even a heavy overindulged Xmas/Holiday would amount to more than 1kg of weight gain.
My skin is also a mess - I get quite severe breakouts, especially around my chin and neck area (close to my hair and ears). I' m really worried, and hope this is just a phase till the last remnants of the pill work itself out of my system. Is this to be expected/normal? Is there anything I can do/change to help the situation?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The Pill may have been controlling your acne and now that you have stopped, it has come out. A few women lose weight on the Pill so the weight gain could be related. You have been off the Pill for more than 6 months, so this is not related to the Pill, but to what your body is normally like.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010-01-15

The Pill may have been controlling your acne and now that you have stopped, it has come out. A few women lose weight on the Pill so the weight gain could be related. You have been off the Pill for more than 6 months, so this is not related to the Pill, but to what your body is normally like.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement